# SDR CA000128028

- Difficulty date: January 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 7,270 hours
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Worn
- Location: Mlg
- Part time: 7,334 hours, 10,962 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) ALL 3 LANDING LIGHTS FAILED TO ILLUMINATE WITH GEAR DOWN.  MAINTENANCE FOUND LANDING GEAR WIRE HARNESS CHAFFED THROUGH BY STIFFENER. STIFFENER IS PART OF UPPER AFT SKIN OF LT NACELLE. THERE WAS NO PROTECTION ON THE STIFFENER.
